GoodSense® Arthritis Pain, Acetaminophen Extended-Release Tablets, 650 mg Image

GoodSense® Arthritis Pain, Acetaminophen Extended-Release Tablets, 650 mg

Relieve Minor Arthritis Pain

Compare to Tylenol® 8HR Arthritis Pain Active Ingredient. GoodSense® Arthritis Pain is a pain reliever/fever reducer used for the temporary relief of minor arthritis pain. Each extended-­release tablet contains 650 mg of Acetaminophen and should not be used with other medicines containing Acetaminophen.

A gluten free product, GoodSense® Arthritis Pain may also be used to temporarily relieve other types of pain such as: the common cold, premenstrual and menstrual cramps, headache, backache, toothache and other muscular aches.

Arthritis is a family of musculoskeletal disorders with more than 100 different diseases or conditions that can affect a lot of different people. Two-thirds of people with arthritis are under the age of 65.

3 Major Forms of Arthritis

  • The most common form of arthritis is Osteoarthritis. This form is the breakdown of joint cartilage. Some of the risk factors are obesity, joint injury, and age.
  • Another form of arthritis is Rheumatoid Arthritis. This is an inflammation of the membranes lining the joint and causes pain, swelling, stiffness, and warmth. It sometimes could also cause severe joint damage.
  • The third most common form of arthritis is Juvenile Arthritis. This type of arthritis includes many autoimmune and inflammatory conditions in children 16 and under.

Source: Arthritis Foundation

What’s Inside:

Active ingredient (in each caplet): Acetaminophen 650 mg, pain reliever/fever reducer.

Inactive ingredients: carnauba wax, colloidal silicon dioxide, croscarmellose sodium, hypromellose, magnesium stearate, maltodextrin, microcrystalline cellulose, polyethylene glycol, polysorbate 80, povidone, pregelatinized starch, stearic acid, titanium dioxide.

Directions

  • Do not take more than directed (see overdose warning).
  • Adults: Take 2 caplets every 8 hours with water. Swallow whole; do not crush, chew, split or dissolve. Do not take more than 6 caplets in 24 hours. Do not use for more than 10 days unless directed by a doctor.
  • Under 18 years of age: Ask a doctor.